# SDR ASAA2016091418017

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,787 hours, 1,841 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7827300, FOUND NR 1 ENGINE WITH SHORT TIME FAULT 73-31351, THE APL VOLTAGE INPUT TO THE ELECTRIC ENGINE CONTROL IS OUT OF RANGE.  ACFT GROUNDED.  PERFORMED FAULT ISOLATION TEST REF FIM 73-22, TASK 808.  NO CURRENT FAULTS FOUND ON ELECTRONIC ENGINE CONTROL 
BITE.  DETERMINED TO BE AN INTERMITTENT FAULT.  NO HISTORY.  OK FOR SERVICE.
